# SDR 2024FA0000299

- Difficulty date: March 4, 2024
- Submitted: April 9, 2024
- Operation: General aviation
- Aircraft: N532LA
- Make and model: Boeing 767316F
- Aircraft serial: 30780
- Aircraft time: 103,721 hours, 24,668 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Torque Shaft
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON MARCH 4TH AT THE SJO BASE, AFTER THE PUSHBACK NEAR 65 KTS, AN EICAS MESSAGE APPEARS FROM AFT CARGO DOOR AND THE CAPTAIN IMMEDIATELY STOPS AND GENERATES REJECT TAKE OFF (RTO), WHICH DUE TO QRH REQUIRED THE AIRCRAFT TO RETURN FOR MAINTENANCE ACTIONS.  THE MAINTENANCE PERSONNEL VERIFY THE FAILURE AND IDENTIFY THAT THE TORQUE SHAFT COUPLING ON THE LATCH / HOOK ACTUATOR WAS OUT OF POSITION; THE COUPLING WAS REPOSITIONED ON THE SPLINE IAW AMM 52-37-08-404-022.  TESTS WERE PERFORMED ON THE AFT CARGO DOOR WITHOUT DUPLICATION OF THE FAILURE. PERFORMED CONDITIONAL INSPECTION HIGH-ENERGY STOP IAW AMM 05-51-14; NO DAMAGE NOTED.
